# SDR F3LA99110

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 500000043
- Condition: Failed
- Location: Cabin
- Part time: 73,233 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - PRIOR TO DEPARTURE, FLIGHT CREW REPORTED EMERGENCY EXIT AISLE PATH LIGHTING DID NOT EXTINGUISH WHEN TESTED.  MAINTENANCE REPLACED AFT SEAT BATTERY CHARGING UNIT.  TC:  9,073.  (X)
